advertisement
Question
Posted by: Coaco | 2005/11/22

ON Pills no interest in sex

Hi

I have been on the pill for almost a year and i have lost interest totally in sex, the thought of it makes me cringe, i am thinking of having a baby next year will this have an effect on me conceiving

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Coaco

Loss of libido is not a known consequense of the use of oral contraceptives. Should you be planning a baby next year it is obvious that you will be coming of the pill. It is unlikely that this will interfere with your chances of conception. However, if the problem persists it can be easily resolved through the use of intra-uterine insemination methods. There may be other reasons for your loss of libido and this can be adressed by a councellor skilled in sexual disorders.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement